A member asked:

How to deal with drowsiness? it's a side effect of my medication. i don't drink coffee.

4 doctors weighed in across 3 answers
Dr. Galina Nikolskaya answered

Specializes in Neurology

Lifestyle measures: If unable to decrease that medication your best bet is lifestyle adjustments: daily 8 hrs of sleep, cardio 45 min, non-processed food high in veggies/fruits, low glycemic good with high omega 3 (almonds, salmon), breakfast with high protein content, frequent breaks and going outside to get exposure to daylight,recharging rituals q 1hr- comedy, yoga ,dance, call a friend, tai-chi, jumping jacks etc

Answered 11/14/2016

890 views

Thank
Dr. Karen Butler answered

Specializes in Family Medicine

What medication? : If the medication affects your daily activities time to ask doctor for a different medication. Medications are designed to help you not to cause another issue

Answered 11/14/2016

890 views

Thank
Dr. Frank Kuitems answered

Specializes in Internal Medicine

Well : There are several approaches if medicine causes drowsiness take it at bedtime or drink tea to stay awake or start drinking coffee also fresh air cool air conditioning and exercise can help you stay awake also getting eight hours sleep and Can help you be more awake during the daytime

Answered 11/14/2016

890 views

Thank

Related Questions

A member asked:

Does coffee help with next day drowsiness from temazepam?

A doctor has provided 1 answer

A member asked:

Can drinking too much cause drowsiness nausea?

A doctor has provided 1 answer